Algebraic & Geometric Topology

Loop homology of some global quotient orbifolds

Yasuhiko Asao

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We determine the ring structure of the loop homology of some global quotient orbifolds. We can compute by our theorem the loop homology ring with suitable coefficients of the global quotient orbifolds of the form [ M G ] for M being some kinds of homogeneous manifolds, and G being a finite subgroup of a path-connected topological group G acting on M . It is shown that these homology rings split into the tensor product of the loop homology ring ( L M ) of the manifold M and that of the classifying space of the finite group, which coincides with the center of the group ring Z ( k [ G ] ) .

Article information

Source
Algebr. Geom. Topol., Volume 18, Number 1 (2018), 613-633.

Dates
Received: 8 June 2017
Revised: 11 July 2017
Accepted: 18 August 2017
First available in Project Euclid: 1 February 2018

Permanent link to this document
https://projecteuclid.org/euclid.agt/1517454228

Digital Object Identifier
doi:10.2140/agt.2018.18.613

Mathematical Reviews number (MathSciNet)
MR3748255

Zentralblatt MATH identifier
1385.55006

Subjects
Primary: 55N45: Products and intersections 55N91: Equivariant homology and cohomology [See also 19L47] 55P35: Loop spaces 55P91: Equivariant homotopy theory [See also 19L47]

Keywords
string topology free loop space homology orbifold

Citation

Asao, Yasuhiko. Loop homology of some global quotient orbifolds. Algebr. Geom. Topol. 18 (2018), no. 1, 613--633. doi:10.2140/agt.2018.18.613. https://projecteuclid.org/euclid.agt/1517454228


Export citation

References

  • A Adem, J Leida, Y Ruan, Orbifolds and stringy topology, Cambridge Tracts in Mathematics 171, Cambridge Univ. Press (2007)
  • A Ángel, E Backelin, B Uribe, Hochschild cohomology and string topology of global quotient orbifolds, J. Topol. 5 (2012) 593–638
  • M Chas, D Sullivan, String topology, preprint (1999)
  • D Chataur, L Menichi, String topology of classifying spaces, J. Reine Angew. Math. 669 (2012) 1–45
  • R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773–798
  • R L Cohen, J D S Jones, J Yan, The loop homology algebra of spheres and projective spaces, from “Categorical decomposition techniques in algebraic topology” (G Arone, J Hubbuck, R Levi, M Weiss, editors), Progr. Math. 215, Birkhäuser, Basel (2004) 77–92
  • R L Cohen, J R Klein, Umkehr maps, Homology Homotopy Appl. 11 (2009) 17–33
  • K Gruher, P Salvatore, Generalized string topology operations, Proc. Lond. Math. Soc. 96 (2008) 78–106
  • R A Hepworth, String topology for complex projective spaces, preprint (2009)
  • R A Hepworth, String topology for Lie groups, J. Topol. 3 (2010) 424–442
  • S Kaji, H Tene, Products in equivariant homology, preprint (2015)
  • A P M Kupers, An elementary proof of the string topology structure of compact oriented surfaces, preprint (2012)
  • K Kuribayashi, On the mod $p$ cohomology of the spaces of free loops on the Grassmann and Stiefel manifolds, J. Math. Soc. Japan 43 (1991) 331–346
  • E Lupercio, B Uribe, M A Xicoténcatl, Orbifold string topology, Geom. Topol. 12 (2008) 2203–2247
  • L Menichi, String topology for spheres, Comment. Math. Helv. 84 (2009) 135–157
  • L Menichi, String topology, Euler class and TNCZ free loop fibrations, preprint (2013)
  • I Moerdijk, Orbifolds as groupoids: an introduction, from “Orbifolds in mathematics and physics” (A Adem, J Morava, Y Ruan, editors), Contemp. Math. 310, Amer. Math. Soc., Providence, RI (2002) 205–222
  • H Tamanoi, Batalin–Vilkovisky Lie algebra structure on the loop homology of complex Stiefel manifolds, Int. Math. Res. Not. 2006 (2006) art. id. 97193
  • H Tamanoi, Cap products in string topology, Algebr. Geom. Topol. 9 (2009) 1201–1224
  • D Vaintrob, The string topology BV algebra, Hochschild cohomology and the Goldman bracket on surfaces, preprint (2007)
  • M Vigué-Poirrier, Dans le fibré de l'espace des lacets libres, la fibre n'est pas, en général, totalement non cohomologue à zéro, Math. Z. 181 (1982) 537–542